Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Iteration methods for nonlinear problems


Author: Samuel Schechter
Journal: Trans. Amer. Math. Soc. 104 (1962), 179-189
MSC: Primary 65.65
DOI: https://doi.org/10.1090/S0002-9947-1962-0152142-7
MathSciNet review: 0152142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Forsythe, and W. R. Wasow, Finite difference methods for partial differential equations, Wiley, New York, 1960. MR 0130124 (23:B3156)
  • [2] A. M. Ostrowski, On the linear iteration procedures for symmetric matrices, Rend. Mat. e Appl. (5) 14 (1954), 140-163. MR 0070261 (16:1155e)
  • [3] S. Schechter, Relaxation methods for linear equations, Comm. Pure Appl. Math, 12 (1959), 313-335. MR 0107361 (21:6086)
  • [4] R. Courant, K. Friedrichs and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), 32-74. MR 1512478
  • [5] L. Bers, On mildly nonlinear partial difference equations of elliptic type, J. Res. Nat. Bur. Standards 51 (1953), 229-236. MR 0064291 (16:260d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0152142-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society